# SDR CA130322007

- Difficulty date: March 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 177RG
- Aircraft time: 3,637 hours
- Engine: Lyc IO360A1B6
- Propeller: Mcauly B2D34C207
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: SL18840
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE HAD A PROPELLER STRIKE.  PERFORMED A PROPELLER STRIKE INSPECTION AND FOUND WHAT APPEARS TO BE AN INCLUSION OR POSSIBLY A CRACK ON 1 OF THE CAMSHAFT LOBES.
